# SDR PCSA2017053101

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,421 hours, 42,919 cycles
- Engine: Ge CF680A2
- Engine time: 78,480 hours, 37,780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE LEFT ENGINE FIRE WARNING, THE ENGINE WAS SHUTDOWN IAW THE ENGINE SECURING CHECKLIST. THE FIRE WARNING EXTINGUISHED AFTER THE DISCHARGE OF THE SECOND FIRE BOTTLE. THE OIL PRESSURE WAS NORMAL. THE ENGINE WINDMILLED FOR APPROXIMATELY 28 MINUTES.
